MAUDE Adverse Event Report: ABBOTT CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36Q
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 07/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
The patient presented to the hospital after receiving a shock.Upon interrogation, the device was found in backup mode due to a power on reset (por).The device was explanted and replaced.The patient was stable with no adverse consequences.Related manufacturer report number: 2938836-2019-06279.
 
Additional Manufacturer Narrative
The reported event of backup operation was confirmed.The device was in backup mode upon receipt in the lab.The cause of the backup operation was due to a power-on reset (por) during high voltage therapy delivery.An arc was observed on the can, which indicated that the lead arced to the can during high voltage therapy, which caused the por.Further analysis was performed.An arc mark was present on the can of the device.Energy dispersive x-ray (edx) analysis confirmed lead material was present in the arc mark, which shows the root cause of the por and resulting backup operation was due to a lead anomaly.

Brand Name
CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8816514
Report Number2938836-2019-06277
Device Sequence Number342855
Product Code NVZ
UDI-Device Identifier05414734503709
UDI-Public05414734503709
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model NumberCD2211-36Q
Device Lot Number4860984
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer12/26/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7122Q/65, BPA044892
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;